# SDR EIA2000202

- Difficulty date: May 29, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 2024T30080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 460 RBL 44-90 FLOOR SUPPORT WEB CORRODED.  REPAIRED FLOOR SUPPORT SHEAR WEB PER SRM 51-40-02 FIG 1.  (M)
